# SDR CA960404005

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stabilizer
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PER SE 1394-8 FOUND SPAR AND SKIN CRACKED.
